# SDR ASAA2019040102803

- Difficulty date: January 8, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 41,303 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347220922000
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDERFLOOR COMPARTMENT FLOOR BEAM HAS CORROSION ON TOP SURFACE AT FRAME C66 RBL735MM ADJACENT TO R2 DOOR. STREAMER ATTACHED. GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM IAW A320 SRM 51-42-11 REF AIRBUS DWG #D53472836.
